Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 70, NWS Charleston, WV

June 4, 20085 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 11:28 AM EDT for 5 counties in West Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 11:28 AM EDT (15:28 UTC)
Expired
Jun 4, 2008, 12:15 PM EDT
In force
47 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 143 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 9:18 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 041528
SVRRLX
WVC017-021-033-041-085-041615-
/O.NEW.KRLX.SV.W.0070.080604T1528Z-080604T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1128 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
  EXTREME NORTH CENTRAL GILMER COUNTY IN WEST VIRGINIA...
  SOUTHERN HARRISON COUNTY IN WEST VIRGINIA...
  NORTHERN LEWIS COUNTY IN WEST VIRGINIA...
  EAST CENTRAL RITCHIE COUNTY IN WEST VIRGINIA...

* UNTIL 1215 PM EDT

* AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 20
  MILES SOUTHWEST OF SALEM...OR ABOUT 25 MILES WEST OF WESTON...AND
  MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSON MILL AND WESTON BY 1155 AM EDT... 
  9 MILES SOUTH OF STONEWOOD BY 1205 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY 
AFTERNOON FOR NORTH CENTRAL WEST VIRGINIA.

LAT...LON 3910 8029 3909 8030 3907 8030 3906 8031
      3902 8031 3901 8033 3908 8099 3926 8096
      3930 8027
TIME...MOT...LOC 1528Z 276DEG 41KT 3916 8085

$$

29
1 follow-up statement
000 
WWUS51 KRLX 041612
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1213 PM EDT WED JUN 4 2008

WVC017-021-033-041-085-041623-
/O.EXP.KRLX.SV.W.0070.000000T0000Z-080604T1615Z/
GILMER WV-LEWIS WV-DODDRIDGE WV-HARRISON WV-RITCHIE WV-
1213 PM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RITCHIE...
SOUTHERN HARRISON...SOUTHERN DODDRIDGE...NORTHERN LEWIS AND EXTREME
NORTH CENTRAL GILMER COUNTIES EXPIRES AT 1215 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3910 8029 3909 8030 3907 8030 3906 8031
      3902 8031 3901 8033 3908 8099 3926 8096
      3930 8027
TIME...MOT...LOC 1613Z 276DEG 41KT 3910 8019

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:46 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jun 4, 6:46 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
646 AM EDT WED JUN 4 2008

.SYNOPSIS...
MOST WIDESPREAD CONVECTION WILL TRY TO LIFT FURTHER NORTH TODAY.
BUT FLOOD AND SEVERE THREAT CONTINUES. UPPER LEVEL RIDGE BUILDS
NORTH ON THURSDAY. SO SUMMER HEAT IS COMING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE WEATHER ON-GOING THROUGHOUT THE GRAVEYARD SHIFT...WITH
SMALL STREAM FLOODING AND A FEW SEVERE THUNDERSTORMS WARNINGS PLUS
MORE TORNADO WATCHES VIA SPC.

ONE MORE DAY OF ACTIVE WEATHER...BEFORE SUMMER MAKES AN APPEARANCE.

NOT TOO KEEN ON MORNING CONVECTION HTS-CRW-BKW ON SOUTH. BUT SMALL
STREAM FLOOD THREAT CONTINUES ACROSS THE EXTREME NORTH.

MAIN SUPPORT TRIES TO LIFT A BIT FURTHER NORTH TODAY...SO HOPING
THE MOST WIDESPREAD CONVECTION SHIFTS INTO WESTERN PENNSLVANIA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START
OF THE PERIOD.  NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM
THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN
MORNING HOURS WITH ENHANCED LLJ AT SUNRISE.  THIS SHOULD GIVE RISE
TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING
THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH
MIDDAY.  SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON
LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT.

FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND
70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS
NORTHERN PORTION OF AREA LOOKS GOOD.  THE HEAVIEST QPF IN ALL THE
MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST
AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE
POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES
RAISE CONCERN FOR EXCESSIVE RAINFALL.  RIVER FORECAST CRESTS ARE
COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED
CLOSELY MONITORED.

AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER
UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT.

STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH
LOWEST VALUES N.  LOWS WED NT AND THU NT LOOKED GOOD.  RAISED HIGHS
THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL
SEEMS A BIT HIGH.  STAYED A LITTLE BELOW THE HIGH MAV FRI AND
LOWERED THE VALLEYS FRI NT.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE
LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD
OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW.
THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO
THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE
PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE
PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE
ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF
CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT
A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS.
SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT
MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP.
TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA
WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE
PACE OF THE LOWLANDS.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION CKB-EKN SHOULD EXIT ARND 12Z. HAVE CONVECTION REDEVELOPG
AFTER 15Z. MOST WIDESPREAD ACTIVITY MAY SHIFT N TOWARD WRN PA FOR
THE 18Z WED TO 00Z THU...BUT A QUICK BAND SHOULD STILL MOVE THRU
WV 16-21Z.

ALSO INCLUDED SOME POST PRECIP FOG AS UPPER RIDGE BUILDS IN WED NIGHT
AFTER 02Z THURSDAY AND WINDS DECREASE.

AVIATION OUTLOOK /AFTER 00Z THURSDAY/...
IFR IN VALLEY FOG POSSIBLE 04Z-12Z THURSDAY.

&&

.HYDROLOGY...
WILL CONTINUE THE FLASH FLOOD WATCH A FEW HOURS LONGER THAN
PRIOR...SINCE AFTERNOON CONVECTION SHOULD SWING THROUGH THE WET
GROUND COUNTIES ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
ALSO ADDED A FEW COUNTIES TO THE FLASH FLOOD WATCH...AROUND EKN.

CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
     016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
     075-076-083>086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...26
AVIATION...KTB
HYDROLOGY...KTB
Hazardous weather outlook, Jun 4, 10:00 AM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1000 AM EDT WED JUN 4 2008

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046-
047-051400-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
1000 AM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE-
1000 AM EDT WED JUN 4 2008

...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ003-004-WVZ033-051400-
DICKENSON-BUCHANAN-MCDOWELL-
1000 AM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 4, 9:12 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
912 AM EDT WED JUN 4 2008

OHZ083-084-041345-
VINTON OH-JACKSON OH-
912 AM EDT WED JUN 4 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 912 AM EDT...A STRONG THUNDERSTORM WAS 17 MILES WEST OF BYER...OR
ABOUT 6 MILES NORTHEAST OF WAVERLY...MOVING EAST AT 31 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
JACKSON...WELLSTON...ALLENSVILLE...ZALESKI...AND MCARTHUR.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

29
Local storm report, Jun 4, 10:13 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1013 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     FLASH FLOOD      MONTROSE                39.07N 79.81W
06/04/2008                   RANDOLPH           WV   TRAINED SPOTTER

            WATER OVER BOB ENGLAND RD AND RISING

&&

NW
Special weather statement, Jun 4, 10:13 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1013 AM EDT WED JUN 4 2008

KYZ101>103-041445-
GREENUP KY-CARTER KY-BOYD KY-
1013 AM EDT WED JUN 4 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1013 AM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF GLOBE...
OR ABOUT 6 MILES NORTHWEST OF OLIVE HILL...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  GRAHN...HITCHINS...CARTER...HOPEWELL...SUMMIT AND LOCKWOOD.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 4, 10:16 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1016 AM EDT WED JUN 4 2008

OHZ084>086-WVZ007>009-041445-
VINTON OH-MEIGS OH-GALLIA OH-MASON WV-JACKSON WV-WOOD WV-
1016 AM EDT WED JUN 4 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1016 AM EDT...A STRONG THUNDERSTORM WAS OVER VINTON...OR ABOUT 10
MILES NORTH OF RIO GRANDE...MOVING EAST AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  BELLEVILLE...SANDYVILLE...LAKIN...KYGER...SALEM CENTER AND
  REEDSVILLE.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 4, 10:38 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1038 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     FLASH FLOOD      ZALESKI                 39.28N 82.40W
06/03/2008                   VINTON             OH   LAW ENFORCEMENT

            HIGH WATER OVER RT. 278 AT NORTH HOPE STATE PARK. HIGH
            WATER WAS ALSO OVER NUMEROUS OTHER RDS THROUGHOUT CITY.

&&

NW
Local storm report, Jun 4, 10:48 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1048 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      ATHENS                  39.32N 82.10W
06/03/2008                   ATHENS             OH   LAW ENFORCEMENT

            NUMEROUS ROADS WITHIN CITY FLOODED.

&&

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:24 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood36 min
Jun 3, 10:45 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more29 hr
Jun 3, 10:53 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler, Wood3 hr
Jun 3, 11:01 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Ritchie, Roane, Wirt, Wood44 min
Jun 3, 11:15 PM EDTSevere Thunderstorm WarningRLXMason45 min
Jun 4, 12:17 AM EDTFlash Flood WarningRLXBarbour118 min
Jun 4, 12:57 AM EDTFlash Flood WarningRLXTaylor3 hr
Jun 4, 1:05 AM EDTFlash Flood WarningRLXRandolph3 hr
Jun 4, 1:26 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more49 min
Jun 4, 1:56 AM EDTFlash Flood WarningRLXBarbour, Harrison3 hr
Jun 4, 2:15 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Webster45 min
Jun 4, 4:57 AM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Jun 4, 10:38 AM EDTAreal Flood WarningRLXHarrison10 hr
Jun 4, 10:53 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Jackson, Ritchie, Wirt, Wood52 min
Jun 4, 10:55 AM EDTAreal Flood WarningRLXDoddridge, Ritchie, Wood6 hr
Jun 4, 11:07 AM EDTSevere Thunderstorm WarningRLXJackson, Mason38 min
Jun 4, 11:55 AM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane50 min
Jun 4, 12:24 PM EDTAreal Flood WarningRLXBarbour, Lewis, Taylor, Upshur4 hr
Jun 4, 12:29 PM EDTSevere Thunderstorm WarningRLXLewis, Randolph, Upshur46 min
Jun 4, 12:44 PM EDTAreal Flood WarningRLXPocahontas, Randolph3 hr
Jun 4, 1:04 PM EDTSevere Thunderstorm WarningRLXBraxton, Webster26 min
Jun 4, 1:23 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph52 min
Jun 4, 1:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam45 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningRLXMason25 min
Jun 4, 2:14 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Roane46 min
Jun 4, 2:46 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane44 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningRLXMason41 min
Jun 4, 3:02 PM EDTSevere Thunderstorm WarningRLXCabell43 min
Jun 4, 3:08 PM EDTSevere Thunderstorm WarningRLXWayne52 min
Jun 4, 3:26 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Kanawha, Mason, Putnam, Roane49 min
Jun 4, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam41 min
Jun 4, 3:40 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne50 min
Jun 4, 3:47 PM EDTAreal Flood WarningRLXPocahontas, Randolph11 hr
Jun 4, 4:12 PM EDTAreal Flood WarningRLXBarbour, Harrison, Lewis, Taylor, Upshur4 hr
Jun 4, 4:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more76 min
Jun 4, 4:29 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne46 min
Jun 4, 4:46 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Webster44 min
Jun 4, 5:49 PM EDTAreal Flood WarningRLXJackson116 min
Jun 4, 7:01 PM EDTSevere Thunderstorm WarningRLXCabell, Mason44 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam38 min
Jun 4, 7:47 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Ritchie, Roane, Wirt58 min
Jun 4, 7:50 PM EDTAreal Flood WarningRLXJackson, Mason, Roane4 hr
Jun 4, 7:50 PM EDTRiver Flood WarningRLXCalhoun, Gilmer29 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.